| Model Number |
50-7500B |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/03/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4) initial emdr submission.A follow up emdr will be submitted if additional information becomes available.(b)(4).
Event or Problem Description
The bottles don't work.The insertion pin is severely curved.Could you please provide a further description of the issue? "the insertion pin is severely curved." yes, the access tip.Was the access tip bent? yes the access tip.Was the t plunger broken or curved? no.Was there vacuum issue? no.Is there a photo or sample available showing the reported issue? there are no photos or samples available.What was the impact to the patient? no impact.Where is the catheter located? abdomen or chest? chest.
Additional Manufacturer Narrative
Pr 4413576 follow-up emdr for device evaluation: no photos or samples were received by our quality team for evaluation therefore the failure mode could not be verified.A review of the internal manufacturing device records and raw material history files for the reported lot number 0001406040 was performed and no recorded quality problems or rejections related to this incident were found.Product undergoes inspections during manufacturing, no issues related to the reported incident were identified, all procedural and functional requirements for product release have been met.Based on the available information we are not able to identify a root cause at this time.We appreciate you taking the time to bring this observation to our attention.Complaints received for this device and defect will continue to be monitored by our quality team for signs of emerging trends.
Event or Problem Description
The bottles don't work.The insertion pin is severely curved.Could you please provide a further description of the issue? " the insertion pin is severely curved." yes the access tip.Was the access tip bent? yes the access tip.Was the t plunger broken or curved? no.Was there vacuum issue? no.Is there a photo or sample available showing the reported issue? there are no photos or samples available what was the impact to the patient? no impact.Where is the catheter located? abdomen or chest: chest.